On a multivalued second order differential problem with Jensen multifunction

Authors

  • Magdalena Piszczek Institute of Mathematics, Pedagogical University, Podchorążych 2, PL-30-084 Kraków, Poland

Abstract

The aim of this paper is to present a generalization of the results published in [5] and [8] for continuous Jensen multifunctions. In particular, we study a second order differential problem for multifunctions with the Hukuhara derivative.

References

C. Berge, Topological Spaces, Oliver and Boyd, Edinburgh and London, 1963.
##plugins.generic.googleScholarLinks.settings.viewInGS##

C. Castaing, M. Valadier, Convex Analysis and Measurable Multifunctions, Lecture Notes in Math. 580, Springer-Verlag, Berlin—Heidelberg—New York, 1977.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Hukuhara, Intégration des application mesurables dont la valeur est un compact convexe, Funkcial. Ekvac. 10 (1967), 205-223.
##plugins.generic.googleScholarLinks.settings.viewInGS##

K. Nikodem, K-convex and K-concave set-valued functions, Zeszyty Nauk. Politech. Łódź. Mat. 559, Rozprawy Nauk. 144, 1989.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On a multivalued second order differential problem with Hukuhara derivative, Opuscula Math. 28 (2008), 151-161.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On cosine families of Jensen set-valued functions, Aeq. Math. 75 (2008), 103-118.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, On multivalued cosine families, J. Appl. Anal. 13 (2007), 57-76.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Piszczek, Second Hukuhara derivative and cosine family of linear set-valued functions, Ann. Acad. Paedagog. Crac. Stud. Math. 5 (2006), 87-98.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Rådström, An embedding theorem for spaces of convex sets, Proc. Amer. Math. Soc. 3 (1952), 165-169.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Smajdor, On a multivalued differential problem, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), 1877-1882.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A. Smajdor, On regular multivalued cosine families, Ann. Math. Sil. 13 (1999), 271-280.
##plugins.generic.googleScholarLinks.settings.viewInGS##

W. Smajdor, Superadditive set-valued functions and Banach-Steinhaus Theorem, Rad. Mat. 3 (1987), 203-214.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2009-06-05

How to Cite

Piszczek, M. (2009). On a multivalued second order differential problem with Jensen multifunction. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 8, 31–41. Retrieved from https://studmath.uken.krakow.pl/article/view/13257

Issue

Section

Published